Characterization of generalized Bessel polynomials in terms of polynomial inequalities

Carregando...
Imagem de Miniatura

Data

1998-05-15

Título da Revista

ISSN da Revista

Título de Volume

Editor

Academic Press Inc.

Resumo

Generalized Bessel polynomials (GBPs) are characterized as the extremal polynomials in certain inequalities in L-2 norm of Markov type. (C) 1998 Academic Press.

Descrição

Palavras-chave

Como citar

Journal of Mathematical Analysis and Applications. San Diego: Academic Press Inc., v. 221, n. 2, p. 538-543, 1998.